MathSciNet Relay Station
MathSciNet bibliographic data
MR379891 (52 #796) 32C40 (14B05)
Edmunds, G. On the orbit space of a weighted homogeneous hypersurface. Proc. London Math. Soc. (3) 29 (1974), 684–698.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement